Hi pixierosa and welcome to DC. That is an interesting question but one I believe you should be asking your endocrinologist. It isn't like you are ingesting it, right? You are talking about a "topical" spray, correct??? I also have hypothyroidism and take compounded armour thyroid and hydrocortisone. What kind of products are you talking about here.
Normally, it is the larger and constant consumption of iodine that can throw off your thyroid but it certainly isn't permanent either. Because your question is posted as "direct", we can only answer once. In the future posting as "conversational" allows more interaction. As far as I know, I do not see an issue though. But elaborating, too, would be helpful.
I've poured betadine on wounds. Here's the most extreme example of successfully using betadine without bad side-effects. Also I'm super sensitive to meds and cough syrups, flu-cold-sinus meds make me sick through the thyroid. I have hypothyroid and take Armour thyroid, 60 mg. I was bit by a pit bull, and it's teeth scraped the bone. It was a straight puncture on a fri morning, and I didn't want to drive to my Dr. I hoped that it would heal up. It set in an infection that flared up on a Fri night. I didn't want to spend thousands in emergency room fees. I had dated a French doctor that was in a Sudan refugee camp at that time, and another doctor-I dated him later- that was in California. Anyway-they were on brain waves, and they each Emailed me all of a sudden. Each one told me to soak my hand in Betadine 4 times a day for about 20 minutes each time. It took lots of the swelling down. It probably kept me from needing surgery according to the doctors at the clinic that saw me on Mon morning. I was prescribed an antibiotic, given a tetanus shot and told to keep soaking my hand and they gave me more betadine. They all told me to scrub my bite with gauze to open the wound so the Betadine could penetrate. I am very sensitive to medications-and am just getting over an episode where my thyroid and all of my glands went into overdrive from being given the wrong medication by a pharmacy. My Dr. ordered 10 mg of antihistamine at 1/day. Apparently, they told my Dr. they didn't have pure antihistamine. Signs of a thyroid being overstimulated-which also over-stimulates all other glands-restlessness, insomnia, blood pressure goes up, nightmares, lack of focus, wanting sweets, bad temper, sweating ( the temp may or may not go up), runny eyes, dry mouth, constipation, energy then fatigue. But this can happen from eating Gulf Coast seafood. Since soaking a puncture wound so much with Betadine in somebody that's very sensitive, didn't bother me-spray shouldn't bother you. Again it's ingesting iodine in medications and seafood, especially Gulf Coast seafood-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2010 • 3 answers
Posted 14 Apr 2012 • 4 answers
Posted 6 Aug 2013 • 1 answer
Hypothyroidism - After Thyroid Removal - Armour Thyroid,did it help your Hypo sooner? GP Dr wants me
Posted 14 Nov 2014 • 1 answer
Posted 25 Jan 2015 • 2 answers